Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 300, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 29, 2009, 6:37 PM EDT for Montgomery County, Toombs County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2009, 6:37 PM EDT (22:37 UTC)
- Expired
- May 29, 2009, 7:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Montgomery County, GA, Toombs County, GA
The radar
The Robins AFB radar (KJGX), 122 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 954 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 292237
SVRFFC
GAC209-279-292315-
/O.NEW.KFFC.SV.W.0300.090529T2237Z-090529T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT FRI MAY 29 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL MONTGOMERY COUNTY IN CENTRAL GEORGIA
SOUTHERN TOOMBS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 715 PM EDT
* AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED BETWEEN UVALDA
AND CHARLOTTEVILLE...MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCNATT FALLS...GRAYS LANDING...CEDAR CROSSING...ROCK SPRINGS...
ENGLISH EDDY...TOOMBS CENTRAL...JOHNSON CORNER AND NEW BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3193 8228 3192 8233 3195 8239 3196 8248
3195 8248 3194 8249 3195 8253 3202 8256
3215 8218 3191 8222 3191 8224
TIME...MOT...LOC 2237Z 252DEG 23KT 3201 8250
$$
193 follow-up statements
000
WWUS52 KFFC 292251
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 PM EDT FRI MAY 29 2009
GAC209-292300-
/O.CAN.KFFC.SV.W.0300.000000T0000Z-090529T2315Z/
MONTGOMERY GA-
651 PM EDT FRI MAY 29 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONTGOMERY
COUNTY IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE EARLIER WARNING FOR SOUTHERN
MONTGOMERY COUNTY HAS MOVED EAST OUT OF THE COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3196 8245 3196 8248 3206 8246 3215 8218
3198 8221
TIME...MOT...LOC 2250Z 255DEG 26KT 3203 8238
$$
GAC279-292315-
/O.CON.KFFC.SV.W.0300.000000T0000Z-090529T2315Z/
TOOMBS GA-
651 PM EDT FRI MAY 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHERN TOOMBS COUNTY...
AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
CEDAR CROSSING...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOOMBS
CENTRAL...JOHNSON CORNER AND NEW BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3196 8245 3196 8248 3206 8246 3215 8218
3198 8221
TIME...MOT...LOC 2250Z 255DEG 26KT 3203 8238
$$
19000 WWUS52 KFFC 292305 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 705 PM EDT FRI MAY 29 2009 GAC279-292315- /O.CON.KFFC.SV.W.0300.000000T0000Z-090529T2315Z/ TOOMBS GA- 705 PM EDT FRI MAY 29 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR EAST CENTRAL TOOMBS COUNTY... AT 703 PM EDT...A SEVERE THUNDERSTORM WAS INDICATED BY DOPPLER RADAR CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR NEW BRANCH...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL TOOMBS COUNTY AND WILL QUICKLY MOVE INTO TATTNALL COUNTY WITHIN THE NEXT 10 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3200 8225 3211 8229 3215 8218 3202 8220 TIME...MOT...LOC 2304Z 255DEG 26KT 3206 8226 $$ 19
000 WWUS52 KFFC 292310 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 710 PM EDT FRI MAY 29 2009 GAC279-292319- /O.EXP.KFFC.SV.W.0300.000000T0000Z-090529T2315Z/ TOOMBS GA- 710 PM EDT FRI MAY 29 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TOOMBS COUNTY WILL BE ALLOWED TO EXPIRE AT 715 PM EDT... AT 709 PM EDT...THE THUNDERSTORM THAT EARLIER PROMPTED THE WARNING FOR SOUTHERN TOOMBS COUNTY HAS WEAKENED AND IS RAPIDLY MOVING EAST INTO TATTNALL COUNTY. THUNDER AND RAIN ALONG WITH WIND GUSTS TO 30 MPH MAY CONTINUED FOR ANOTHER 10 MINUTES OR SO IN EXTREME EAST CENTRAL TOOMBS COUNTY NEAR NEW BRANCH. SEVERE WEATHER IS NO LONGER EXPECTED FROM THIS THUNDERSTORM. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3200 8225 3211 8229 3215 8218 3202 8220 TIME...MOT...LOC 2309Z 255DEG 26KT 3207 8222 $$ 19
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:29 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, May 29, 3:29 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 329 PM EDT FRI MAY 29 2009 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... MODELS SHOW THE AXIS OF THE UPPER TROUGH SHIFTING EAST OF OUR AREA TONIGHT AS AN UPPER RIDGE BUILDS INTO THE CENTRAL U.S. MODELS SIMILAR WITH THE RIDGE BUILDING EASTWARD SATURDAY AND DOMINATING THE SOUTHEAST U.S. THROUGH THE REST OF THE SHORT TERM PERIOD. MEANWHILE FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA THIS AFTERNOON CONTINUE TO PUSH EAST AND SHOULD BE SOUTH OF OUR CWA BY THIS EVENING. EXPECT LINE OF SHOWERS/TSTORMS PUSHING ACROSS EXTREME SOUTHERN COUNTIES TO BE PRETTY MUCH OUT OF OUR AREA BY 00Z...BUT AT BEST...MAY HAVE TO CARRY SLIGHT CHANCE POPS EXTREME SOUTHEAST. MUCH DRIER AIR FILTERS INTO THE STATE SATURDAY/SUNDAY AS SURFACE HIGH PRESSURE DRIFTS ACROSS THE SOUTHEAST. THE ONLY FLY IN THE OINTMENT IS A WEAK BOUNDARY THAT MODELS SHOW DRIFTING INTO THE TENNESSEE VALLEY SUNDAY WHICH COULD PRODUCE A FEW MORE CLOUDS ACROSS THE NORTH. MAV/MET MOS TEMPS SIMILAR AND SEE LITTLE REASON TO STRAY. PLAN TO USE A MAV/MET BLEND AS A GENERAL RULE. .LONG TERM /MONDAY THROUGH FRIDAY/... UPPER RIDGE BEGINS TO FATTEN A BIT MONDAY...WITH UPPER FLOW BEGINNING TO TRANSITION BACK TO A WESTERN RIDGE/EASTERN TROUGH PATTERN BY MIDWEEK. SLIGHT CHANCE POPS FOR MUCH OF THE AREA STILL LOOK OKAY FOR TUESDAY AND WEDNESDAY...BUT MAY BE GETTING INTO BETTER CHANCES FOR PRECIP THURSDAY INTO FRIDAY WITH LATEST GFS RUN SHOWING A LOW PRESSURE SYSTEM MOVING NORTHEAST OUT OF THE GULF AND A COLD FRONT MOVING SOUTHEAST ACROSS THE TENNESSEE VALLEY. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 87 60 91 62 / 0 0 0 5 5 ATLANTA 61 85 65 87 66 / 0 0 0 5 5 BLAIRSVILLE 54 80 55 82 55 / 5 5 10 10 10 CARTERSVILLE 56 86 57 88 58 / 5 5 5 10 10 COLUMBUS 64 88 62 92 66 / 5 0 0 5 5 GAINESVILLE 60 85 62 87 63 / 5 5 5 5 10 MACON 63 89 60 93 65 / 10 0 0 5 5 ROME 58 89 59 90 61 / 5 5 5 10 10 PEACHTREE CITY 57 85 56 88 61 / 5 0 0 5 5 VIDALIA 64 88 64 91 66 / 20 0 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 49
Hazardous weather outlook, May 29, 5:30 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 PM EDT FRI MAY 29 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 530 PM EDT FRI MAY 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS OVER A SMALL PORTION OF EAST CENTRAL GEORGIA WILL END AROUND 7 PM THIS EVENING. .SYNOPSIS... A COLD FRONT WAS PUSHING SLOWLY EASTWARD ACROSS GEORGIA TODAY. HIGH PRESSURE AND A MORE STABLE AIRMASS WILL GRADUALLY SETTLE INTO THE STATE BEHIND THE FRONT LATER THIS EVENING. .PRIMARY HAZARDS... LIGHTNING WILL BE THE PRIMARY HAZARD ASSOCIATED WITH ANY THUNDERSTORM...EAST OF A SWAINSBORO TO VIDALIA TO MCRAE LINE. .DISCUSSION... WEAK INSTABILITY WITH CAPE IN THE 500 TO 1000 RANGE WILL PROMOTE ISOLATED THUNDERSTORM ACTIVITY ALONG AND AHEAD OF A FRONT WHICH WILL EXIT CENTRAL GEORGIA THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON TUESDAY AND WEDNESDAY... AND A CHANCE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, May 29, 3:31 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT FRI MAY 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST 2 ESE VIDALIA 32.20N 82.37W
05/29/2009 M52.00 MPH TOOMBS GA AWOS
911 CENTER ALSO REPORTED TWO TREES AND TWO POWER LINES
DOWN NEAR VIDALIA.
&&
22Local storm report, May 29, 3:39 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI MAY 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 5 N VIDALIA 32.28N 82.40W
05/29/2009 E0.25 INCH TOOMBS GA PUBLIC
&&
22Special weather statement, May 29, 5:29 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 529 PM EDT FRI MAY 29 2009 GAZ086-292200- 529 PM EDT FRI MAY 29 2009 ...SIGNIFICANT WEATHER ALERT FOR 1/4 TO 1/2 INCH DIAMETER HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN EASTERN EMANUEL COUNTY UNTIL 600 PM EDT... AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM BETWEEN LEXSY AND TWIN CITY...MOVING EAST AT 20 MPH. HAIL FROM 1/4 TO 1/2 INCH DIAMETER WILL BE POSSIBLE WITH THIS THUNDERSTORM ALONG WITH FREQUENT CLOUD-TO-GROUND LIGHTNING. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 29, 5:33 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 533 PM EDT FRI MAY 29 2009 GAZ113-292200- 533 PM EDT FRI MAY 29 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN TOOMBS COUNTY UNTIL 600 PM EDT... AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS DEVELOPING FROM JUST NORTHEAST OF LYONS...TO ROCK SPRINGS...TO CEDAR CROSSING...MOVING EAST AT 20 MPH. PEA-SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 29, 5:36 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 536 PM EDT FRI MAY 29 2009 GAZ110-292215- 536 PM EDT FRI MAY 29 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN TELFAIR COUNTY UNTIL 615 PM EDT... AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS DEVELOPING FROM LUMBER CITY...TO JACKSONVILLE...MOVING EAST AT 20 MPH. PEA-SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 29, 6:26 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 626 PM EDT FRI MAY 29 2009 GAZ111-112-292300- 626 PM EDT FRI MAY 29 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN SOUTHERN WHEELER AND SOUTHERN MONTGOMERY COUNTIES UNTIL 700 PM EDT... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF JORDAN...MOVING MOVING EAST AT 20 MPH. PEA-SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM AS IT TRACKS ACROSS SOUTHERN WHEELER AND SOUTHERN MONTGOMERY COUNTIES. THE STORM WILL AFFECT UVALDA AND CHARLOTTEVILLE. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery | 40 min |
| May 29, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Toombs | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.